# SDR HEEA072711

- Difficulty date: April 19, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N7074W
- Make and model: Bell 206L-4
- Aircraft serial: 52033
- Aircraft time: 6,180 hours
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: PHI10090
- Condition: Will Not Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAILED TO PASS 3 MONTH INFLATION TEST.
